# SDR UPS08M52393

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 32,680 hours, 7,340 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING DROOP L/E UPPER SURFACE FOUND CRACKED FROM O/B END TO I/B ABOUT 2 INCHES LONG AS MARKED.  CRACK STOP DRILLED PER SRM 57-10-00 FIG30 V.1R.40.  HFEC INSP C/OUT PER D AC NDT SPM R.13 PART06-10-01-001 AT STOP DRILL HOLE FOUND NO CRACK EVIDENT.  REPAIR DOUBLER FABRICATED AND HOLES PICK UP PER SRM 57-10-00 FIG 30 V.1.R40.  REPAIR DOUBLER EDGE TAPERING C/OUT BY MACHINING PER SRM 57-10-0 0 FIG 30 V.1R.40.  RHW DROOP L/E INSTALLED PER AMM27-80-10 REV.61.
